Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 2009, Volume 77, Issue 1

Characterization of Revenue Equivalence
p. 307-316

Birgit Heydenreich, Rudolf Müller, Marc Uetz, Rakesh V. Vohra

The property of an allocation rule to be implementable in dominant strategies by a unique payment scheme is called . We give a characterization of revenue equivalence based on a graph theoretic interpretation of the incentive compatibility constraints. The characterization holds for any (possibly infinite) outcome space and many of the known results are immediate consequences. Moreover, revenue equivalence can be identified in cases where existing theorems are silent.

Log In To View Full Content